MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 AML SM STATURE 13.5MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 AML SM STATURE 13.5MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155401135
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 04/09/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.Device was used for treatment, not diagnosis.(b)(6).(b)(4).
 
Event or Problem Description
Patient was revised to address pain.Update in addition to what was previously alleged, ppf alleges loosening of stem, metal wear and metallosis.Doi: (b)(6) 2010 - dor: (b)(6) 2012 (right hip).

Brand Name
AML SM STATURE 13.5MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
MDR Report Key8425724
Report Number1818910-2019-87474
Device Sequence Number16701211
Product Code JDI
UDI-Device Identifier10603295058243
UDI-Public10603295058243
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2012
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155401135
Device Lot NumberER1A11000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2019
Initial Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient Weight125